Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 173, NWS Tulsa, OK

August 18, 2014Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 18, 2014, 2:32 PM CDT for Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 43 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2014, 2:32 PM CDT (19:32 UTC)
Expired
Aug 18, 2014, 3:15 PM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 10 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 2:50 PM CDTTSTM WND DMGMoffett, OKMOFFETT POLICE REPORT LARGE TREE LIMBS DOWN AND PIECES OF ROOFS BLOWN OFF IN TOWN.
Aug 18, 3:05 PM CDTTSTM WND DMG2 E Pocola, OKPOWERLINES DOWN ON HIGHWAY 271
Aug 18, 3:05 PM CDTTSTM WND DMG5 N Pocola, OKWIDESPREAD POWER OUTAGES NORTHERN LEFLORE COUNTY. ESTIMATED TIME OF OCCURRANCE 250-315 PM FROM RADAR. TOWN OF POCOLA USED AS APPROIMATE MID-POINT.
Aug 18, 3:05 PM CDTTSTM WND DMGCentral City, ARLARGE TREE DOWN.
Aug 18, 3:15 PM CDTTSTM WND DMGSpiro, OKMULTIPLE TREES UP TO 2 FEET IN DIAMETER SNAPPED AND DAMAGE TO HOMES IN THE NEW HOPE ROAD JUST EAST OF SPIRO.
Aug 18, 3:18 PM CDTTSTM WND DMGSpiro, OKTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-237 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

411 
WUUS54 KTSA 181932
SVRTSA
ARC033-131-OKC079-135-182015-
/O.NEW.KTSA.SV.W.0173.140818T1932Z-140818T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT MON AUG 18 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 315 PM CDT

* AT 229 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CEDARVILLE TO 6 MILES SOUTHWEST OF SHORT TO
  SALLISAW...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...CEDARVILLE...FIGURE FIVE...
  ROLAND...MULDROW...GANS...DORA...RUDY...FURRY...COTTONWOOD...
  MOFFETT...VAN BUREN...CONCORD...SHIBLEY...FORT SMITH...ALMA...
  ARKOMA...MILL CREEK...KIBLER...FORT SMITH REGIONAL AIRPORT...
  BRADEN...SPIRO...SCULLYVILLE...BARLING...CENTRAL CITY...RYE HILL...
  JENNY LIND...BONANZA...JENSON...LAVACA AND POCOLA.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 310 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3541 9411 3530 9415 3522 9428 3518 9452
      3522 9468 3550 9476 3553 9456 3562 9439
TIME...MOT...LOC 1932Z 329DEG 22KT 3559 9438 3549 9455
          3546 9472

HAIL...<.75IN
WIND...70MPH

$$
1 follow-up statement
667 
WWUS54 KTSA 181958
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT MON AUG 18 2014

ARC033-131-OKC079-135-182015-
/O.CON.KTSA.SV.W.0173.000000T0000Z-140818T2015Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
258 PM CDT MON AUG 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SEQUOYAH...NORTHEASTERN LE FLORE...NORTHERN SEBASTIAN AND
SOUTHWESTERN CRAWFORD COUNTIES UNTIL 315 PM CDT...

AT 256 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ALMA TO ARKOMA TO 5 MILES NORTH OF SPIRO...AND MOVING
SOUTHEAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...FORT SMITH REGIONAL
  AIRPORT...KIBLER...BRADEN...BARLING...RYE HILL...SCULLYVILLE...
  SPIRO...BONANZA...POCOLA...CENTRAL CITY...JENNY LIND...LAVACA AND
  JENSON

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 310 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3545 9474 3547 9453 3558 9434 3541 9411
      3530 9415 3522 9428 3518 9452 3522 9468
TIME...MOT...LOC 1958Z 328DEG 32KT 3544 9426 3531 9441
          3530 9463

HAIL...0.88IN
WIND...70MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 12:42 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Aug 18, 12:42 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1242 PM CDT MON AUG 18 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL REMAIN
POSSIBLE ACROSS THE CWA INTO THE EVENING HOURS. WILL KEEP MENTION
OUT OF MOST TAF SITES FOR NOW DUE TO LIMITED COVERAGE. FROM
CURRENT RADAR TRENDS...MLC LOOKS TO HAVE A GREATER CHANCE AND WILL
ADD VCTS FOR THIS AFTERNOON. OTHERWISE...FEW TO BROKEN HIGH LEVEL
CLOUDS SHOULD REMAIN COMMON OVERNIGHT AND TUESDAY WITH
SOUTHWESTERLY WINDS. VFR CONDITIONS SHOULD PERSIST THROUGH THE
PERIOD.

&&

.PREV DISCUSSION... /ISSUED 1016 AM CDT MON AUG 18 2014/

..UPDATE...

DISCUSSION...
A FRONTAL BOUNDARY WAS POSITIONED NEAR THE OKLAHOMA KANSAS BORDER
THIS MORNING WITH PARTLY TO MOSTLY CLOUDY SKIES OVER NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS. A FEW SHOWERS AND THUNDERSTORMS
HAD DEVELOPED NEAR THE FRONT...MOVING SOUTH ACROSS FAR SOUTHEAST
KANSAS AND NORTHEAST OKLAHOMA. OVER SOUTHEAST OKLAHOMA INTO WEST
CENTRAL ARKANSAS...MOSTLY CLEAR SKIES WERE COMMON.

ISOLATED TO SCATTERED RAIN SHOWERS AND THUNDERSTORMS WILL REMAIN
POSSIBLE ACROSS THE CWA TODAY...WITH ADDITIONAL CHANCES POSSIBLE
NEAR THE FRONT OVER NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS
TONIGHT. MODEL SOUNDINGS INDICATE THAT THE CLOUD COVER THIS
AFTERNOON SHOULD TRY TO SCATTER OUT...INCREASING DAYTIME HEATING.
THESE CONDITIONS COULD ALLOW FOR A LIMITED POTENTIAL FOR A
THUNDERSTORM TO BECOME STRONG TO SEVERE...WITH STRONG WINDS BEING
THE MAIN HAZARD. THUS...WILL KEEP THE SLIGHT CHANCE POP GOING FOR
TODAY AND ADD MINOR TWEAKS TO SKY AND TEMP GRIDS FOR THIS
AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  98  76  98 /  20  10  10  10
FSM   73  97  74  98 /  10  10   0  10
MLC   74  95  74  96 /  10  10   0   0
BVO   71  99  71  99 /  20  20  10  10
FYV   72  93  71  92 /  30  30  10  10
BYV   73  93  74  94 /  30  30  10  10
MKO   72  96  73  96 /  10  10   0   0
MIO   72  96  73  97 /  30  30  10  10
F10   72  96  75  96 /  10  10   0   0
HHW   72  97  73  97 /  10  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...20
Hazardous weather outlook, Aug 18, 1:13 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
113 PM CDT MON AUG 18 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-190615-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
113 PM CDT MON AUG 18 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS HAD DEVELOPED OVER PARTS OF
EASTERN OKLAHOMA THIS AFTERNOON. THIS ACTIVITY WILL REMAIN
POSSIBLE THIS AFTERNOON AND TONIGHT OVER THE REGION. DAYTIME
HEATING HAS HELPED TO CREATE AN UNSTABLE ATMOSPHERE. THIS WILL
ALLOW FOR THE POTENTIAL FOR ANY THUNDERSTORM DEVELOPMENT TO BECOME
STRONG TO SEVERE WITH STRONG WINDS BEING THE MAIN HAZARD.

DAYTIME HEATING HAS ALSO CREATED HEAT INDICES OF AROUND 100
DEGREES FOR PARTS OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS
THIS AFTERNOON. THESE CONDITIONS ARE EXPECTED TO CONTINUE INTO THE
EVENING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY AND FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY AND SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL REMAIN POSSIBLE INTO TUESDAY BEFORE A
WEAK FRONTAL BOUNDARY NEAR THE REGION FINALLY LIFTS NORTHEAST. IN
THE WAKE OF THE EXITING BOUNDARY...A RIDGE OF HIGH PRESSURE IS
FORECAST TO SET UP OVER THE SOUTHERN PLAINS...CONTINUING HOT
TEMPERATURES FOR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 18, 11:32 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1132 AM CDT MON AUG 18 2014

OKZ057-062-181700-
CRAIG OK-MAYES OK-
1132 AM CDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG AND NORTHEASTERN MAYES

AT 1132 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
WHITE OAK...MOVING SOUTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VINITA...BIG CABIN...WHITE OAK...
SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY...SPAVINAW STATE PARK
AND CHEROKEE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3640 9500 3638 9500 3630 9527 3665 9534
      3670 9515
TIME...MOT...LOC 1632Z 340DEG 18KT 3660 9522
Special weather statement, Aug 18, 12:47 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1247 PM CDT MON AUG 18 2014

OKZ063-068-181830-
CHEROKEE OK-DELAWARE OK-
1247 PM CDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE

AT 1247 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
LEACH...MOVING SOUTH AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...LEACH AND SCRAPER.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3605 9480 3602 9480 3594 9506 3616 9509
      3616 9501 3623 9501 3627 9491
TIME...MOT...LOC 1747Z 339DEG 16KT 3617 9500
Special weather statement, Aug 18, 1:13 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 PM CDT MON AUG 18 2014

OKZ068-069-181845-
ADAIR OK-CHEROKEE OK-
113 PM CDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     EASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     WESTERN ADAIR

AT 113 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
TAHLEQUAH...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PROCTOR...TAHLEQUAH AND ELDON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3590 9465 3577 9493 3601 9502 3609 9486
TIME...MOT...LOC 1813Z 329DEG 24KT 3601 9492

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 9:51 PM CDTAreal Flood AdvisoryTSAMadison3 hr
Aug 18, 1:59 PM CDTSevere Thunderstorm WarningTSACrawford46 min
Aug 18, 3:09 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian51 min
Aug 18, 3:15 AM CDTSpecial Weather StatementTSAOsage, Pawnee45 min
Aug 18, 11:32 AM CDTSpecial Weather StatementTSAMayes28 min
Aug 18, 12:47 PM CDTSpecial Weather StatementTSACherokee43 min
Aug 18, 1:13 PM CDTSpecial Weather StatementTSACherokee32 min
Aug 18, 1:15 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee45 min
Aug 18, 1:40 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee35 min
Aug 18, 2:52 PM CDTSpecial Weather StatementTSAHaskell38 min
Aug 18, 3:31 PM CDTSpecial Weather StatementTSACreek29 min
Aug 18, 3:39 PM CDTSpecial Weather StatementTSALeFlore36 min
Aug 18, 3:47 PM CDTSevere Thunderstorm WarningTSALeFlore43 min
Aug 18, 3:57 PM CDTSpecial Weather StatementTSACreek33 min
Aug 18, 4:11 PM CDTSevere Thunderstorm WarningTSALeFlore64 min
Aug 18, 4:26 PM CDTSpecial Weather StatementTSACreek49 min
Aug 18, 4:39 PM CDTAreal Flood AdvisoryTSACreek, Pawnee, Tulsa3 hr
Aug 18, 5:03 PM CDTSpecial Weather StatementTSAPawnee27 min
Aug 18, 5:29 PM CDTSpecial Weather StatementTSAPawnee31 min
Aug 18, 5:48 PM CDTAreal Flood AdvisoryTSAPawnee117 min
Aug 18, 5:59 PM CDTFlash Flood WarningTSAPawnee4 hr
Aug 18, 6:03 PM CDTSpecial Weather StatementTSACreek27 min
Aug 18, 6:06 PM CDTSpecial Weather StatementTSACreek24 min
Aug 18, 6:31 PM CDTSpecial Weather StatementTSACreek14 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.